ITP OpenIR

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
The renormalizable three-term polynomial inflation with large tensor-to-scalar ratio 期刊论文
EUROPEAN PHYSICAL JOURNAL C, 2015, 卷号: 75, 期号: 7, 页码: 301
Authors:  Li, T;  Sun, Z;  Tian, C;  Wu, L;  Li, T (reprint author), Chinese Acad Sci, State Key Lab Theoret Phys, Inst Theoret Phys, Beijing 100190, Peoples R China.
Adobe PDF(3120Kb)  |  Favorite  |  View/Download:107/7  |  Submit date:2016/11/21